National Changhua University of Education Institutional Repository : Item 987654321/8943
English  |  正體中文  |  简体中文  |  全文笔数/总笔数 : 6469/11641
造访人次 : 19029285      在线人数 : 258
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
搜寻范围 进阶搜寻

jsp.display-item.identifier=請使用永久網址來引用或連結此文件: http://ir.ncue.edu.tw/ir/handle/987654321/8943

题名: Equivalent forms of a Generalized KKM Theorem and Their Applications
作者: Mircea Balaj;L. J. Lin
贡献者: 數學系
关键词: Variational relation problem;Better admissible class;KKM theorem;Coincidence theorem;Variational inclusion problem;Maximal element theorem;Common fixed point theorem
日期: 2010-08
上传时间: 2011-05-10T06:51:41Z
出版者: Elsevier Science
摘要: In this paper, we study various types of variational relation problems. We establish the
existence of solutions for these types of problems and point out some important particular
cases and their applications. We also show that some existence theorems of solution for
these types of problems and some existence theorems of variational inclusion problems
are equivalent to a generalized KKM theorem. Applying our results we obtain existence
theorems of common fixed point, generalized maximal element theorems, a generalized
coincidence theorems and a section theorem.
關聯: Nonlinear Analysis: Theory, Methods & Applications, 73(3):673-682
显示于类别:[數學系] 期刊論文

文件中的档案:

档案 大小格式浏览次数
index.html0KbHTML671检视/开启


在NCUEIR中所有的数据项都受到原著作权保护.

 


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - 回馈